- -

A short proof of a matrix decomposition with applications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A short proof of a matrix decomposition with applications

Show simple item record

Files in this item

dc.contributor.author Benítez López, Julio es_ES
dc.contributor.author Liu, Xiaoji es_ES
dc.date.accessioned 2015-07-08T10:27:19Z
dc.date.available 2015-07-08T10:27:19Z
dc.date.issued 2013-02-01
dc.identifier.issn 0024-3795
dc.identifier.issn 1873-1856
dc.identifier.uri http://hdl.handle.net/10251/52820
dc.description.abstract We give a very short proof of the main result of J. Benitez, A new decomposition for square matrices, Electron. J. Linear Algebra 20 (2010) 207-225. Also, we present some consequences of this result. (C) 2012 Elsevier Inc. All rights reserved. es_ES
dc.description.sponsorship The first author is supported by Work funded by Vicerrectorado de Investigacion U.P.V. PAID 06-2010-2285. The second author is supported by the National Natural Science Foundation of China (11061005), the Ministry of Education Science and Grants (HCIC201103) of Guangxi Key Laboratory of Hybrid Computational and IC Design Analysis Open Fund. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation Vicerrectorado de Investigación UPV PAID 06-2010-2285 es_ES
dc.relation National Natural Science Foundation of China (11061005) es_ES
dc.relation Ministry of Education Science es_ES
dc.relation Guangxi Key Laboratory of Hybrid Computational and IC Design Analysis Open Fund HCIC201103 es_ES
dc.relation.ispartof Linear Algebra and its Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject CS decomposition es_ES
dc.subject Canonical angles es_ES
dc.subject Generalized inverses es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A short proof of a matrix decomposition with applications es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.laa.2012.10.002
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Benítez López, J.; Liu, X. (2013). A short proof of a matrix decomposition with applications. Linear Algebra and its Applications. 438(3):1398-1414. doi:10.1016/j.laa.2012.10.002 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.laa.2012.10.002 es_ES
dc.description.upvformatpinicio 1398 es_ES
dc.description.upvformatpfin 1414 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 438 es_ES
dc.description.issue 3 es_ES
dc.relation.senia 230704


This item appears in the following Collection(s)

Show simple item record